# SDR REXA2020042800555

- Difficulty date: April 14, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 27,864 hours, 19,729 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME @ FS 319.00, STGR 26L - 25R CORRODED.
LOCATED, DRILLED AND INSTALLED NEW FRAME SECTOR AND REPAIR PARTS IAW REO 670-53-21-799 REV A, 2016/11/27. WVAC
